# SDR A6WA200640089

- Difficulty date: February 6, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR TRACK LIGHTING CONNECTOR AT LAV BROKE.  REMOVED AND REPLACED CONNECTOR ON FLOOR TRACK LIGHTING AT LAV IAW CRJ WM 20-17-10.  OPERATIONAL CHECK GOOD CRJ AMM 33-51-00-710-801.  (M)
